Ibuprofen vs Advil vs Motrin

over the counter

Is there any difference between ibuprofen, Advil® and Motrin®? Can I use them interchangeably? Do they have acetaminophen?

Ibuprofen is a NSAID or nonsteroidal anti-inflammatory drug. It is use to treat pain, inflammation and fever. It is usually good for headaches too.  It should be used with caution in people who have high blood pressure or heart issues, or have a history of bleeding ulcers. It is active ingredient found in both Advil® and Motrin®. To be certain, be sure to look for the active ingredient portion of the label, as there are some combination products that may include more medications beside ibuprofen 200mg.




Acetaminophen is NOT an NSAID and it is NOT found in Advil or Motrin. Acetaminophen acts on the central nervous system to block pain, it also used to treat fever. It is found under the brand name Tylenol® and is included in may combination products.

Although, all the above medications can be purchased without a prescription, it is still important to use them safely. If you have any uncertainty about using them please talk to you doctor or pharmacist first.



Are you paying the best price for your medications? Use my price checker to see if you could be saving money. If the price is better print the card or take a screen shot of it to your pharmacy and save!

Or, I will mail you a card for FREE!

468x60_free

Comment Below! Because we’d like to hear your experience or further questions

Disclaimer

The pharmaceutical information on this site is provided as an information resource only, and is not to be used or relied on for any diagnostic or treatment purposes. This information is not intended to be patient education and should not be used as a substitute for professional diagnosis and treatment.
0 comments… add one

Leave a Comment

google-site-verification: google3c3aac6f75b1d99a.html